Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Quantization and representations of solvable Lie groups


Authors: L. Auslander and B. Kostant
Journal: Bull. Amer. Math. Soc. 73 (1967), 692-695
MathSciNet review: 0241570
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander and C. C. Moore, Unitary representations of solvable Lie groups, Mem. Amer. Math. Soc. No. 62 (1966). MR 207910
  • 2. M. P. Bernat, Sur les representations unitaires des groupes de Lie resolubles, Ann. Sci. École. Norm. Sup. 82 (1965), 37-99. MR 194553
  • 3. A. A. Kirillov, Unitary representations of nilpotent Lie groups, Uspehi. Mat. Nauk. 17 (1962), 57-110. MR 142001
  • 4. L. Pukanszky, On the theory of exponential groups, Trans. Amer Math. Soc. 126 (1967), 487-507. MR 209403


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11829-9